Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
162 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes mycobacterium tuberculosis infection?

Hi,

I was detected with diskitis in MAy and have been taking treatment since then. It was M. tuberculosis infection. All parameters are now OK. Can I resume all of physical activities like going to gym etc? How do I confirm that my activities are hurting my spine?
Wed, 25 Oct 2017
Report Abuse
Question is related to
Diseases and Conditions ,  
Pulmonologist 's  Response
Thanks for your question on Healthcare Magic.
I can understand your concern.
Yes, you can take definitely start exercise and gyming as it is already 5 months of starting anti tubercular drugs and you are also feeling well.
But better to start with mild and easy exercise and then go towards heavy duty exercise.
If you are not developing any symptoms like pain after exercise means exercise is not hurting spine.
If you develop pain after exercising better not to do it again and consult your doctor.
Hope I have solved your query. I will be happy to help you further. Wish you good health. Thanks.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

i m detected with mycobacterial dna pcr with species mycobacterium tuberculosis complex, what it is actually, and what can be the consequences? i...

Recent questions on  Tuberculosis

doctor1 MD

Hello. I had Tuberculosis from travelling in 2008 and was treated one year later in 2009 with the 6 month routine meds. Since then and post...

doctor1 MD

mysonis13yearsold,he issufferingfromabdominal tb ,heis under treatmenttb from5months.but he s wight inceases 1kg,but abdominalpain is dicreases.but...

doctor1 MD

Hi, My husband is taking medicine for TB from last 3 months and he is now complaining pain in his back and thighs. Though Dr. told that TB...

doctor1 MD

Hi Doctor, I have Ehlers Danlos Syndrome and I had a MANTOUX test for tuberculose. Can it be different on a patient with EDS (the result of the...

doctor1 MD

Hi, Initially I had some right sided chest pain which I suspected was related to GERD and wanted to investigate further without doing a...

doctor1 MD

I am having cough and cold since many days. The cough has subsided a bit now, but since past 3 days the snot from one of the nasals is mixed with...

doctor1 MD

Why would a doctor change a prescription from Xifaxin to Rifampin when it was prescribed for hapatic liver desease. Rifampin shows it can cause...